# SDR CA070329001

- Difficulty date: March 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,418 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: M/R Driveshaft
- Component: Driveshaft, Snias
- Component part number: 350A35110121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN DISC LAMINATE FOUND DURING POST FLIGHT (DAILY) INSPECTION. (TC NR 20070329001)
